(+977) 4110791, 01-4110761 info@opl.com.np

Paracetamol, Phenylephrine HCl and Chlorpheniramine Maleate

Power of Triple Action

ACC Tablet: Paracetamol 500 mg + Phenylephrine HCl 7.5 mg + Chlorpheniramine Maleate 4 mg

 

ACC Suspension: Paracetamol 125 mg + Phenylephrine HCl 2.5 mg + Chlorpheniramine Maleate 1 mg

Indications:

  1. Relief of allergic symptoms of the nose or throat due to upper respiratory tract allergies
  2. Relief of nasal and sinus congestion.
  3. Relief of sinus pain and headache.
  4. Adjunct with antibiotics in sinusitis, tonsillitis and otitis media.

Relief of allergic symptoms of the nose or throat due to upper respiratory tract allergies

Tonsillitis is inflammation of the tonsils, typically of rapid onset. It is a type of pharyngitis. Symptoms may include sore throat, fever, enlargement of the tonsils, trouble swallowing, and large lymph nodes around the neck.

Nasal congestion or “stuffy nose” occurs when nasal and adjacent tissues and blood vessels become swollen with excess fluid, causing a “stuffy” plugged feeling. Nasal congestion may or may not include a nasal discharge or “runny nose.”

Sinus congestion occurs when a condition causes fluid to become trapped in the sinuses, making them feel blocked and painful.

Sinus headache and pain: Sinus congestion results in sinus pain and pressure resulting in headache, stuffy or runny nose and pressure across your cheeks or other areas of the face.

Otitis media is the inflammation of the middle ear characterized by the accumulation of infected fluid in the middle ear, bulging of the eardrum, pain in the ear and, if eardrum is perforated, drainage of purulent material (pus) into the ear canal.

ACC

Anti-common Cold

Mechanism of action

Paracetamol is an analgesic and anti-pyretic. It inhibits cyclooxygenase enzyme (COX-1 and COX2) stopping the release of Prostaglandin. Prostaglandins are found in inflammatory exudates and can reproduce the cardinal signs of inflammation, including pain and fever. Blockage of release prostaglandin leads to relieve of fever and pain.

Phenylephrine is a nasal decongestant. It activates Alpha-1 adrenergic receptors of respiratory mucosa causing vasoconstriction. This shrinks swollen mucosal lining of blood vessels and improves ventilation, and increased drainage of the sinus cavities.

Chlorpheniramine Maleate is an antihistamine. It blocks Histamine H1 receptor. Histamine is a chemical found in some of the body’s cells – causes many of the symptoms of allergies, such as a runny nose or sneezing. Thus, blockage of histamine causes relieve from allergies and its symptoms.

Dosage:

This medication must be administered orally.

Adults (18 years or above): The usual recommended dose is 1-2 tablets three to four times a day.

Children (greater than 2 years): The usual recommended dose is 1-2 teaspoonful (5-10 ml) three to four times a day.

Side-effects

Common side effects are: Dizziness, feeling nervous and excitable, fatigue, irritability, insomnia, hallucination, sedation.

Follow us
x